# SDR AU960300

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12810012
- Condition: Cracked
- Location: Lg Ext-Retract S
- Component: Cessna, RHLGACTUATOR
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR ACTUATOR CRACKED ALLOWING DRIVE GEAR TO DISENGAGE FROM DRIVEN GEAR
